Top answers from doctors based on your search:
Disclaimer

can biotin help acne

A 19-year-old male asked:
Dr. Ed Friedlander
44 years experience Pathology
No: Often it makes acne flare up. You're almost a grown man now, and you need to manage it scientifically. Ignore all "pop" advice. Use top ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 16-year-old female asked:
Dr. Ed Friedlander
44 years experience Pathology
Serious Rx: Biotin sometimes exacerbates acne but it's moot. You can and should be managing your acne. If topical benzoyl peroxide and/or retinoic acid have not c ... Read More
1
1 thank
Dr. J. Lawrence Dohan
57 years experience Dermatology
NO: It will not help anything else, either. Save your money.
A 48-year-old member asked:
Dr. Ed Friedlander
44 years experience Pathology
Anecdotal: But i'm impressed with what i've read, at least about acne flares. If you're taking it "for your hair" (and i can't guarantee it), you're welcome to s ... Read More
A 18-year-old female asked:
Dr. David Myers
15 years experience Dermatology
You have options: Depending on what type of acne you have, there are a variety of medications that can improve acne. Topical products can help as can oral antibiotics. ... Read More
2
2 thanks
A 33-year-old male asked:
Dr. Michael Kulick
42 years experience Plastic Surgery
Are your sure??: Many factors cause acne. If stopping biotin really is the answer, you will know over the next few months. Stay in touch about this.
2
2 thanks
A 48-year-old member asked:
Dr. Ed Friedlander
44 years experience Pathology
Salicylic acid: A salicylic acid wash isn't pleasant but should be enough to keep it at bay. If not, talk with your personal physician.
A 21-year-old female asked:
Dr. Emily Altman
28 years experience Dermatology
Biotin & acne: Biotin does not affect acne one way or another. However, hair loss and acne in a 20 something year old female may be a sign of a hormonal imbalance. ... Read More
2
2 thanks
A 19-year-old female asked:
Dr. Ed Friedlander
44 years experience Pathology
Endocrine workup: You describe yourself as a young woman. With hair loss and severe acne, my first concern is whether you have for some reason too many man hormones on ... Read More
1
1 thank
A 17-year-old male asked:
Dr. Ed Friedlander
44 years experience Pathology
Manage your acne: This is famous for making acne flare. I'm wondering why you're taking the biotin -- trying to change your hair? Maybe you'll get a good result, but yo ... Read More
A 38-year-old member asked:
Dr. Heidi Fowler
25 years experience Psychiatry
biotin: According to a number of sources, when used orally in doses of up to 10 mg per day, biotin (or vitamin b7) does not cause side effects. Biotin helps t ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month